The weak convergence rate of two semi-exact discretization schemes for the Heston model


Mickel, Annalena ; Neuenkirch, Andreas


[img] PDF
risks-09-00023-v2.pdf - Published

Download (1MB)

DOI: https://doi.org/10.3390/risks9010023
URL: https://madoc.bib.uni-mannheim.de/57072
Additional URL: https://www.mdpi.com/2227-9091/9/1/23
URN: urn:nbn:de:bsz:180-madoc-570726
Document Type: Article
Year of publication: 2021
The title of a journal, publication series: Risks : Open Access Journal
Volume: 9
Issue number: 1
Page range: Article 23
Place of publication: Basel
Publishing house: MDPI
ISSN: 2227-9091
Publication language: English
Institution: School of Business Informatics and Mathematics > Wirtschaftsmathematik II (Neuenkirch 2013-)
Pre-existing license: Creative Commons Attribution 4.0 International (CC BY 4.0)
Subject: 330 Economics
510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.

Das Dokument wird vom Publikationsserver der Universitätsbibliothek Mannheim bereitgestellt.




Metadata export


Citation


+ Search Authors in

+ Download Statistics

Downloads per month over past year

View more statistics



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item